# SDR USAA960692

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 747-767
- Part time: 19,567 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND CORROSION .5 INCH BY .5 INCH AND 4 INCH CRACK AT STATION 747 TO STATION 767, ABOVE STRINGER 26R.  INSTALLED SPLICE AND REPAIRED PER SRM 53-00-53.  CORROSION TASK NR C53-208-11, CORROSION LEVEL 2.  (M)
